Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 128 of 289 found articles
 
 
  Expression for the perturbation of the weighted Moore-Penrose inverse
 
 
Title: Expression for the perturbation of the weighted Moore-Penrose inverse
Author: Wei, Yimin
Wu, Hebing
Appeared in: Computers & mathematics with applications
Paging: Volume 39 (2000) nr. 5-6 pages 6 p.
Year: 2000
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 128 of 289 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands